Nagoya Mathematical Journal

On the global dimension of Ore-extensions

S. M. Bhatwadekar

Full-text: Open access

Article information

Nagoya Math. J., Volume 50 (1973), 217-225.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 13D05: Homological dimension


Bhatwadekar, S. M. On the global dimension of Ore-extensions. Nagoya Math. J. 50 (1973), 217--225.

Export citation


  • [1] M. Auslander, On the Dimension of Modules and algebras (III). Global dimen- sion, Nagoya Mathematical Journal, 9, 67-77 (1955).
  • [2] Cartan, H. and S. Eilenberg, Homological Algebra, Princeton University Press, 1956.
  • [3] N. S. Gopalakrishnan and R. Sridharan, Homological Dimension of Ore-exten- sions, Pacific J. Math., 19, 67-75 (1966).
  • [4] Y. Mouaze and P. Gabriel, Ideaux Premiers de Algebre Enveloppante d'une Algebre de lie Nilpotente, J. of Algebra, 6, 77-99 (1967).
  • [5] Rinehart, G. S., Note on the Global Dimension of certain rings, Proc. Amer. Math. Soc, 13, 341-346 (1962).
  • [6] M. Jan-Erik Roos, Determination de la dimension homologique globale des algebres de Weyl, Comptes Rendus, Series A, 274, 23-26 (1972).
  • [7] Bo Stenstrm, Rings and Modules of Quotients, Springer, Berlin, 1971. School of Mathematics Tata Institue of Fundamental Research